Yes anxiety can happen with ADD, me and my daughters have ADD, my eldest daughter gets anxiety to the stage where she was pulling her hair out, I was giving her rescue remedy and councelling to try to help and I did not want her to be put on an anti anxiety medication, what has seemed to help was changing her medication, she was on Ritalin but has now been put on a slow realease Concerta at a much higher does. In some people Anxiety can come with the ADD just like Depression can in others (I get the depression as well).
You need to look at what situations make you anxious and how you deal with it, try natural remedies like Rescue remedy, learn techniques to help you calm (deep breathing), things like picturing in your mind a happy place yes sounds weird but it really does help.
Dont beat yourself up about this, learn to recognise what makes you anxious and what triggers it, if need be see a councellor who will teach you skills to deal with it.
Good luck I know it can be a struggle but be positive. good luck
my ADD medication did cause anxiety in the beginning so my doctor gave me a low dose xanex. After about 6 months and reducing my dosage of Adderall (adderrall), my anxiety got much better. It comes back if I take allot in a day, so try a mild sedative. If you don't want to do another controlled substance - go with the holistic approach. Try Valerian Root and drinking Chamomile Tea. It really does work and it's non habit forming.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.